# SDR CKSA96119

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5753894
- Condition: Corroded
- Location: Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND CORROSION IN FWD DOOR JAM ON REAR SERVICE DOOR RIGHT HAND.  CLEANED CORROSION ON FITTING IN FWD DOOR JAM AND FOUND TO BE OUT OF LIMITS IAW DC8 SRM.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-21 AND 51-1-20D.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  TASK NR 81023, WORK CARD NR 3057.
